MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient on therapy.Stopped to go to ct.Returned and they have been getting consistent 02 low flow & patient temperature (pt) was line open alerts in an arctic sun device.Adult patient.4 size small pads connected.Patient temperature (pt) was 37.4c, targeted temperature (tt) was 37c, water flow rate (wfr) was 0.3 l/m.Had them stop therapy, disconnect pads and place the device in manual control at 10c with no pads.System diagnostics, outlet monitor temperature (t1) was 12.8c, outlet control temperature (t2) was 12.7c, inlet temperature (t3) was 12.1c, chiller temperature (t4) was 8.8c, water flow rate (wfr) was 1.9 l/m, inlet pressure (ip) was -6.9psi, circulation pump command (cpc) was 55%, mixing pump command (mpc) was 100%, heater command (hc) was 0, water reservoir level (wrl) was 5, system hours were 5502.6, pump hours were 1646.9.Added pads to device while still in manual control water flow rate (wfr) was 1.6 l/m, inlet pressure (ip) was -1.4psi.Had them stop therapy and disabled manual control.Restarted therapy and water flow rate (wfr) was primed to 0 l/m.Advised to swap out the pads.They could have been damaged in transport or during ct.Sn (b)(6).
 
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Based on the results of the investigation no additional actions are required at this time.The instructions for use and labeling were reviewed and found to be adequate.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient on therapy, stopped to go to ct.Returned and they have been getting consistent 02 low flow & patient temperature (pt) was line open alerts in an arctic sun device.Adult patient.4 size small pads connected.Patient temperature (pt) was 37.4c, targeted temperature (tt) was 37c, water flow rate (wfr) was 0.3 l/m.Had them stop therapy, disconnect pads and place the device in manual control at 10c with no pads.System diagnostics, outlet monitor temperature (t1) was 12.8c, outlet control temperature (t2) was 12.7c, inlet temperature (t3) was 12.1c, chiller temperature (t4) was 8.8c, water flow rate (wfr) was 1.9 l/m, inlet pressure (ip) was -6.9psi, circulation pump command (cpc) was 55%, mixing pump command (mpc) was 100%, heater command (hc) was 0, water reservoir level (wrl) was 5, system hours were 5502.6, pump hours were 1646.9.Added pads to device while still in manual control water flow rate (wfr) was 1.6 l/m, inlet pressure (ip) was -1.4psi.Had them stop therapy and disabled manual control.Restarted therapy and water flow rate (wfr) was primed to 0 l/m.Advised to swap out the pads.They could have been damaged in transport or during ct.Sn (b)(6).

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22890734
Report Number1018233-2025-07036
Device Sequence Number5802820
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown